# SDR UALA2010052101721

- Difficulty date: May 21, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 42,341 hours, 11,613 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 79411
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP AT SEAT 2H IS COMING OFF.  SECURED LAMP AT ROW 2 AND FOUND ROW 1 EMERGENCY LAMP TORN OFF. REPLACED LAMP AT ROW 1, OP CHECKS GOOD.
